# SDR FDEA201701170206

- Difficulty date: January 17, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 5-45 TO 5-53, LBL 8 SEAT TRACK FOUND CORRODED.   REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.
